# SDR DALA2021111206974

- Difficulty date: November 11, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N3762Y
- Make and model: Boeing 737832
- Aircraft serial: 30817
- Aircraft time: 59,398 hours, 21,617 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2014535) DURING INSPECTION FOUND CORROSION ON FRAME ANGLE AT STA 500H BTW STATION S28 R TO S28 L AT FWD CARGO COMPARTMENT. FRAME ANGLE AT STA 500H BTW STA S28R TO S28L AT FWD CARGO COMPARTMENT WAS REPLACED PER B737-800 SRM 51-40-02-0G.
